Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 274, NWS North Platte, NE

August 16, 2016Garfield County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 16, 2016, 10:17 PM CDT for Garfield County, Nebraska. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2016, 10:17 PM CDT (03:17 UTC)
Expired
Aug 16, 2016, 11:00 PM CDT
In force
43 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Garfield County, NE

The radar

The North Platte radar (KLNX), 140 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
782 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
2485 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted.

557 
WUUS53 KLBF 170317
SVRLBF
NEC071-170400-
/O.NEW.KLBF.SV.W.0274.160817T0317Z-160817T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1017 PM CDT TUE AUG 16 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1100 PM CDT

* AT 1016 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES
  NORTHWEST OF BARTLETT...OR 21 MILES NORTHEAST OF BURWELL...MOVING
  SOUTH AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GABLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4180 9899 4202 9893 4209 9876 4179 9876
TIME...MOT...LOC 0316Z 003DEG 13KT 4198 9882 

HAIL...1.00IN
WIND...60MPH
 
$$

CDC
3 follow-up statements
806 
WWUS53 KLBF 170331
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1031 PM CDT TUE AUG 16 2016

NEC071-170400-
/O.CON.KLBF.SV.W.0274.000000T0000Z-160817T0400Z/
GARFIELD NE-
1031 PM CDT TUE AUG 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR EASTERN GARFIELD COUNTY...

AT 1031 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHWEST OF ERICSON...OR 20 MILES NORTHEAST OF BURWELL...MOVING
SOUTH AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GABLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4180 9899 4202 9893 4209 9876 4179 9876
TIME...MOT...LOC 0331Z 358DEG 13KT 4192 9880 

HAIL...1.75IN
WIND...60MPH
 
$$

CDC
485 
WWUS53 KLBF 170341
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1041 PM CDT TUE AUG 16 2016

NEC071-170400-
/O.CON.KLBF.SV.W.0274.000000T0000Z-160817T0400Z/
GARFIELD NE-
1041 PM CDT TUE AUG 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR EASTERN GARFIELD COUNTY...

AT 1041 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF ERICSON...OR 20 MILES EAST OF BURWELL...MOVING SOUTH AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GABLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4180 9899 4202 9893 4209 9876 4179 9876
TIME...MOT...LOC 0341Z 354DEG 13KT 4188 9877 

HAIL...1.75IN
WIND...60MPH
 
$$

CDC
475 
WWUS53 KLBF 170350
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1050 PM CDT TUE AUG 16 2016

NEC071-170400-
/O.EXP.KLBF.SV.W.0274.000000T0000Z-160817T0400Z/
GARFIELD NE-
1050 PM CDT TUE AUG 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GARFIELD COUNTY WILL
EXPIRE AT 1100 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.

LAT...LON 4180 9899 4202 9893 4209 9876 4179 9876
TIME...MOT...LOC 0348Z 003DEG 13KT 4188 9877 

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 6:27 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Aug 16, 6:27 PM CDT, 3 hours 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
627 PM CDT TUE AUG 16 2016

.SYNOPSIS...
Issued at 341 PM CDT Tue Aug 16 2016

H5 analysis from this morning had a trough of low
pressure across the midwest states with a ridge up the east coast
and a low amplitude ridge over the intermountain west. Under the
intermountain west ridge, a decent shortwave was noted over the four
corners region. A second shortwave was noted over northern
California. Additional weaker waves were present over southeastern
Wyoming and southern British Columbia...as well as the arrowhead of
Minnesota. At the surface: Weak high pressure was located over
eastern Wyoming. East of this feature, a surface trough of low
pressure extended from northeastern South Dakota, into south central
Nebraska, and southwestern Kansas. Southerly winds were present east
of this feature with northerly winds present west of it. Dew points
this afternoon were generally in the lower 60s, however some mid 40s
to lower 50s were present along a line from Valentine, to Thedford,
to Ogallala and Imperial. Temperatures as of 3 PM CDT, ranged from
86 Ainsworth to 93 at Thedford.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 341 PM CDT Tue Aug 16 2016

Mild conditions continue the next 24 hours. A weak disturbance will
slide across the area early tonight with at least a chance for
isolated convection. Marginal shear and warm temps providing enough
instability that a few storms will be possible. Surface trough is to
the south which lessens confidence for much activity over the area
and the low level jet noses to the south and east of the CWA. Thus
will have low pops this evening with dry overnight. Temps should
fall into the mid 50s to lower 60s by morning with mostly clear
skies. Tomorrow another warm day with weak ridging overhead.
Forecast follows close to guidance although expect dew pts to be a
little higher than guidance which follows closer to bias corrected
guidance. Highs top out in the lower to mid 90s. Afternoon
thunderstorms could clip far SW Neb with the next disturbance, again
low confidence in the development.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 341 PM CDT Tue Aug 16 2016

mid term...Wednesday night through Friday: In the mid range,
precipitation chances Thursday Night into Friday along with
temperatures Thursday are the main forecast concerns. For Wednesday
night: The shortwave located over the four corners will meander to
the northeast on Wednesday. Am expecting convection to initiate
across the central Rockies during the peak heating, however, with
very weak winds aloft, not expecting much of this to make it east
into western Kansas and southwestern Nebraska. Regardless, decided
to maintain forecast continuity and continue a mention of isolated
tsra's in the southwest Weds eve. Shifting to Thursday: A strong
upper level trough of low pressure aloft will track from the
Northwest Territories into Hudson Bay. This feature will force a
cold front into northwestern Nebraska by early Thursday evening.
Ahead of the front, intense warm air advection will push north from
northwestern Kansas, aided by southwesterly winds. Drier air will
push into west central Nebraska ahead of the front as well. Based on
the 12z NAM and GFS solns this morning, dew points could bottom out
in the 35 to 45 degree range in the sandhills and portions of west
central and north central Nebraska tomorrow afternoon. This would
lead to near critical fire danger conditions for a 3-6 hr window
Thursday afternoon. The statistical guidance came in lower on dew
points as well-albeit not nearly as dry as the graphical model
solns. With this in mind, decided to trend dew points lower from the
inherited forecast, compromising between the statistical guidance
and the graphical model forecast. This led to dew points in the
lower to middle 40s for the western sandhills Thursday afternoon,
which would keep us out of critical fire danger. That being said,
will probably hit the fire danger mention in the HWO with this
afternoon package. For Thursday night into Friday: As mentioned
earlier, a strong cold front will track across western and north
central Nebraska Thursday night into Friday morning. As for
convection along the front, it appears at this time, that we will be
under the influence of a strong capping inversion at least through
early evening Thursday. With this in mind, slowed down the onset of
thunderstorms associated with the front Thursday evening. Thinking
here is that the cold air aloft necessary for convection will hold
off until the overnight hours. As for the severe threat, wind shear
ahead of the front is very weak through 06z Friday, then increases
overnight. ATTM the highest CAPE and shear in advance of the front
is north and northeast of the area, so the severe threat will be
most pronounced north of the forecast area. On Friday, the frontal
boundary will make it into central Nebraska. East of the front, nice
low level moisture return, will push CAPES into the 2500 to 3500
j/KG range Friday afternoon east of a line from O'Neill to North
Platte. Ample shear will be present ahead of the front, so we could
be dealing with some severe storms Friday afternoon and evening in
the east. Post frontal, over northern and western Nebraska Friday
morning into Friday afternoon, a nice H5 shortwave will track from
the panhandle across northern Nebraska. Decent mid level lift, will
become focused from the panhandle into northern Nebraska, and have
increased pops to likely.

long term...Friday night through Tuesday: A second upper level
disturbance will track south from the northern rockies into the high
plains of eastern Colorado and the Nebraska panhandle for Saturday
into Saturday night. Low level easterly upslope winds will be
over-topped by strong mid level lift Saturday into Saturday night,
which will lead to a favorable setup for precipitation in the west
and southwest. Behind this exiting feature, much drier air will push
into the forecast area from the northwest for Sunday into Tuesday.
With the exception of some lingering precipitation in the south for
Sunday, will go with a dry forecast for the latter half of the
extended forecast. After cool highs in the 70s for Saturday and
Sunday, highs will begin to approach 80 to 85 degrees for Monday
into Tuesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 626 PM CDT Tue Aug 16 2016

Isolated thunderstorms are possible this evening along highway
281. This rain is associated with a weak cold front sagging south
through North Central Nebraska.

Other storm activity could form off the Black Hills and move into
Northwest Nebraska this evening. Storm activity in both areas
should dissipate by 06z.

No other storm activity is expected overnight and Wednesday.

&&

.FIRE WEATHER...
Issued at 341 PM CDT Tue Aug 16 2016

Warm afternoons expected Wednesday and Thursday. Highs into the
lower and mid 90s. Dry air will result in RH values in the 20 to 30
percent range. Winds fairly light on Wed however they increase for
Thursday. Elevated fire weather conditions will be possible where
winds gusting to 20 to 25 mph expect Thursday afternoon. Nothing
critical expected at this time however a heighten awareness is
needed. A cold front late Thursday will be cooler conditions for the
weekend with no fire concerns as highs only in the 70s at best.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SYNOPSIS...Buttler
SHORT TERM...Masek
LONG TERM...Buttler
AVIATION...CDC
FIRE WEATHER...Masek
Hazardous weather outlook, Aug 16, 3:53 PM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
353 PM CDT TUE AUG 16 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-172100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
353 PM CDT TUE AUG 16 2016 /253 PM MDT TUE AUG 16 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS
EVENING. ANY THUNDERSTORMS WHICH DO DEVELOP ARE NOT EXPECTED TO
BE SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY LATE IN THE DAY OR
AT NIGHT.

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA LATE THURSDAY INTO
FRIDAY AND COULD PRODUCE SOME ISOLATED TO SCATTERED STRONG OR
SEVERE THUNDERSTORMS. OTHERWISE THE CHANCE FOR SEVERE
THUNDERSTORMS IS LOW.

THURSDAY AFTERNOON AHEAD OF THE COLD FRONT WILL BE BREEZY WINDS
COMBINING WITH HOT AND DRY CONDITIONS PRODUCING ELEVATED FIRE
WEATHER CONDITIONS THAT NEED TO BE MONITORED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Special weather statement, Aug 16, 7:50 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
750 PM CDT TUE AUG 16 2016

NEZ010-170130-
HOLT NE-
750 PM CDT TUE AUG 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT COUNTY UNTIL
830 PM CDT...

AT 749 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF EWING...OR 13 MILES SOUTHEAST OF O'NEILL...MOVING EAST
AT 20 MPH.

DIME SIZE HAIL...3/4 OF AN INCH OF RAINFALL AND WIND GUSTS UP TO 50
MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EWING.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 319 AND 323.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4214 9839 4226 9860 4237 9855 4231 9830
      4216 9830
TIME...MOT...LOC 0049Z 292DEG 16KT 4229 9852

CDC
Special weather statement, Aug 16, 8:53 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
853 PM CDT TUE AUG 16 2016

NEZ010-028-029-170245-
HOLT NE-GARFIELD NE-WHEELER NE-
853 PM CDT TUE AUG 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER...NORTHEASTERN
GARFIELD AND SOUTHEASTERN HOLT COUNTIES UNTIL 945 PM CDT...

AT 853 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR CHAMBERS TO 9 MILES SOUTH OF EWING.
MOVEMENT WAS SOUTH AT 10 MPH.

DIME SIZE HAIL...1 INCH OF RAINFALL AND WIND GUSTS UP TO 50 MPH WILL
BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FOUR CORNERS...KNIEVELS CORNER...GOOSE LAKE STATE WILDLIFE MANAGEMENT
AREA...CUMMINSVILLE AND BUFFALO FLATS.

THIS INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS 148 AND 164.

LAT...LON 4197 9881 4219 9881 4219 9830 4197 9829
TIME...MOT...LOC 0153Z 344DEG 7KT 4217 9877 4213 9841

CDC
Special weather statement, Aug 16, 9:31 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
931 PM CDT TUE AUG 16 2016

NEZ010-028-029-170315-
HOLT NE-GARFIELD NE-WHEELER NE-
931 PM CDT TUE AUG 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...NORTHEASTERN GARFIELD
AND SOUTH CENTRAL HOLT COUNTIES UNTIL 1015 PM CDT...

AT 930 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR AMELIA TO 7 MILES NORTH OF BARTLETT.
MOVEMENT WAS SOUTH AT 10 MPH.

NICKEL SIZE HAIL...1 INCH OF RAINFALL AND WIND GUSTS UP TO 50 MPH
WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BARTLETT...FOUR CORNERS...SUNFISH LAKE...
CUMMINSVILLE AND BUFFALO FLATS.

THIS INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS 139 AND 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4201 9897 4222 9896 4204 9837 4174 9830
TIME...MOT...LOC 0230Z 350DEG 10KT 4217 9891 4199 9850

CDC
Special weather statement, Aug 16, 10:03 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1003 PM CDT TUE AUG 16 2016

NEZ010-028-029-170345-
HOLT NE-GARFIELD NE-WHEELER NE-
1003 PM CDT TUE AUG 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...NORTHEASTERN GARFIELD
AND SOUTH CENTRAL HOLT COUNTIES UNTIL 1045 PM CDT...

AT 1002 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF AMELIA TO NEAR
BARTLETT. MOVEMENT WAS SOUTH AT 15 MPH.

NICKEL SIZE HAIL...ONE AND ONE HALF INCHES OF RAINFALL AND WIND
GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BARTLETT...GABLES...SUNFISH LAKE...FOUR CORNERS...PIBEL LAKE STATE
RECREATION AREA...CUMMINSVILLE AND BUFFALO FLATS.

THIS INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS 133 AND 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4174 9849 4190 9897 4222 9896 4204 9837
      4174 9831
TIME...MOT...LOC 0302Z 348DEG 12KT 4208 9889 4185 9845

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:50 PM CDTSpecial Weather StatementLBFAntelope40 min
Aug 16, 8:53 PM CDTSpecial Weather StatementLBFWheeler52 min
Aug 16, 9:31 PM CDTSpecial Weather StatementLBFWheeler44 min
Aug 16, 10:03 PM CDTSpecial Weather StatementLBFGarfield, Wheeler42 min
Aug 16, 10:47 PM CDTSpecial Weather StatementLBFCuster43 min
Aug 16, 10:52 PM CDTSpecial Weather StatementLBFWheeler38 min
Aug 16, 11:13 PM CDTSpecial Weather StatementLBFCuster47 min
Aug 16, 11:43 PM CDTSpecial Weather StatementLBFCuster47 min
Aug 17, 12:50 AM CDTSpecial Weather StatementLBFBlaine40 min
Aug 17, 1:27 AM CDTSpecial Weather StatementLBFBlaine48 min
Aug 17, 3:24 PM CDTFire Weather WatchLBFBlaine, Boyd, Brown, Chase, Cherry, Hayes and 9 more13 hr
Aug 17, 5:58 PM CDTSpecial Weather StatementLBFPerkins47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.